Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Global solution of the generalized Abel integral equation by implicit interpolation

Author: H. Brunner
Journal: Math. Comp. 28 (1974), 61-67
MSC: Primary 65R05
MathSciNet review: 0331830
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The construction of a (global) approximate solution for a given generalized Abel integral equation may be viewed as a problem of (implicit) interpolation in a prescribed linear space. In this paper, piecewise polynomials (extended spline functions) of a given degree and of class C are used to generate such an approximating function. Results on convergence and error bounds are given, and the practical application of this method is illustrated by a numerical example.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R05

Retrieve articles in all journals with MSC: 65R05

Additional Information

Keywords: Implicit interpolation, generalized Abel integral equation, continuous approximate solution, piecewise polynomials
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society